# SDR DALA2015102606473

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AT RT WING ACCESS PANEL 1472C.   THE ACCESS PANEL WAS REPLACED AND COUNTERSINK WERE MEASURED AND MAX DIAMETER ALLOWABLE IS .532" AND MAX DIAMETER MEASURED IS .620" IN, 5, HOLES THEREFORE IS OUT OF LIMITS IAW SRM 51-22-2A.
